# SDR DL72W010423

- Difficulty date: March 14, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- Aircraft time: 62,219 hours, 42,176 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part serial: BN349
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVE SKIN ATTACH ANGLE CRACKED BELOW TAI DUCT NBR 8 SLAT.  REPAIR PER MM 57-54-000-8
